Doctor insights on:
Isometheptene Side Effects
Serious: Acetaminophen (apap) is one of the most commonly overdosed over-the-counter medications; overdose can seriously damage the liver & can kill. Isometheptene overdose can raise the blood pressure & heart rate to dangerous levels. Blood pressure high enough can cause blindness, heart attack, stroke. It is very important not to take more than instructed of any prescribed or over-the-counter medication. ...Read more
Liver failure, coma: An overdose of apap (acetaminophen) can kill a liver and lead to liver transplant. Dichloralphenazone overdose can lead to coma.Anyone who discovers he/she has overdosed should go to er or call 911.I urge strongly anyone considering purposefully overdosing on any medication to call 1-800-273-8255 immediately(national suicide prevention lifeline); life can get better, regardless of how it may feel. ...Read moreSee 1 more doctor answer
- Talk to a doctor online
- Side effects of isometheptene and dichloralphenazone and acetaminophen
- Side effects
- What are the side effects of anapsique?
- What are the side effects of vitalux?
- Side effects of mylotarg
- Benzodiazepines side effects
- Side effects of paraplatin
- Side effects of cidofovir
- Isometheptene and dichloralphenazone and acetaminophen